So I feel as though Ive been to **** and back with my symptoms. I have a consistant spaced out feeling that does not go away no matter what I do. It all started when I came back from black friday with my friends. I went to a hookah bar, and when I came back I started to through up and every since then I have had a constant spaced out feeling. I have been to hookah bar before and no such thing has happened before. I am a freshmen in college and by no mean am I a chronic smoker, its just something I do once in a while with my friends. After a week or so I started having headaches and I went to my pcp and he said I had a sinus infection, He only gave me enough for three days, once I took the meds, my spaced out feeling still remained. this remained for about a month in a half, I went back to the my pcp and he said I had anxiety, dont know why? I was very happy with my life, and was not stresses at all. The main thing is that I have this constant spaced out feeling, and when it gets really bad, I have anxiety, because I freak out about what is going on. I have thrown up a couple times because of this. After I throw up I usually feel better. I also when I wake up, and get into the shower, blow my nose and in my right ear some air is realsed and I hear a high pitched sound. I have had a ct scan, and doc said its clear, no real head pressure anymore. I also for a period of a week and some vertigo, not serve, like the room was spinning whenever I got up, I got dizzy and started seeing floaters and such. The main symptom like I said is the spaced out, surreal, dopey feeling that is constant but spikes at times. I need our help. I have never been like this. I am a 18 year old college kid, that is extremely fit and Have had no medical history. This feeling has almost been going on for 3 months. PLEASE HELPReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?